# SDR UPS97222077

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Engine: Rroyce TAY65154
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Part number: W9281E920120
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE-N/A, CLIMB POWER 250 KTS ENG NR 2 OVERHEAT LT ON INFLIGHT 10,000 FT.  ALL OTHER INDICATIONS NORMAL, ENGINE NR 2 SHUTDOWN PER CHECKLIST PROCEDURES.  RETURNED AND LANDED MEM.  UNEVENTFUL PREVIOUS FLIGHT BUT DIFFERENT CREW, SAME PROBLEM.  PERFORMED ENG OVERHEAT WARNING SYSTEM T/S PER MM 75-41-00, NO DEFECTS NOTED.  FOUND WIRE W9281-E9201-20 CHAFING AGAINST MOTOR MOUNT SUPPORT BRACKET.  REPAIRED SAME, RAN ENG AND SYSTEM OPS CHECK OK.
